Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

b.nice

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. My acne flared up after I stopped taking the pill too. I've been on Isotrex since January and the initial flare up was pretty awful but since it tailed off my skin has been looking better than it has in years. I would say it's worth a try, but you should also consider starting with Differin rather than Isotrex.
  2. Hi I've been using Isotrex (similar to Retin-A) for 7 weeks now and it was making my skin red, irritate and dry. About a week ago I started using the Effaclar-H moisturiser from La Roche Posay on the advice of my Derm, and now my skin is soft, hydrated and no longer irritated. I don't know if it's just that my skin got used to it, but I can HIGHLY recommend it.
  3. Cortisone is one of many steroids, and when it comes to acne steroid shots probably refer to cortisone rather than any other steroid. A TCA (trichloroacetic acid) peel is one of the most common medium strength chemical peels.
  4. Hi, I know what you're going through! I'm going through the initial breakout and it feels like my skin is just so pissed off at me -angry, red, flaky and covered in spots. I've been through a couple of moisturisers, a lot of which seemed to sting when I applied them but I've just started using Effaclar-H from La Roche Posay (recommended by my Derm) and it seems to be doing the trick. It's soothing, moisturising and formulated for acne prone skin.
  5. I've just started using Effaclar-H from La Roche Posay and I highly recommend it. It's calming, moisturisng and formulated for acne prone skin.
  6. Hi Michael, I'm so sorry about the breakout. I know what ur going through. My skin is pretty bad at the moment too -angry, red, inflamed, dry and peeling. Every time I think, OK this HAS to be the end, a new one pops up. But on the positive side I do feel like the whiteheads are much easier to extract, a little squeeze usually sorts them out if I'm patient and don't squeeze them too soon. Also I'm peeling so much that I have the feeling that once my spots have scabbed over that they heal faster
  7. Not funny! But seriously, if it's summer at least u can wear sunglasses But my Xmas 2006 photos are just a disaster...
  8. I think that you have a similar problem to me. I have inflammed acne, whiteheads, blackheads and little bumps that never really surface and don't go red but just sit there under the surface for months. I get the removed when I get a facial and was told that they are "milia", here's an interesting article about them: http://www.dermadoctor.com/pages/newslette...6A5D89AFD221%7D I started Isotrex (a topical retinoid) about 3 and a half weeks ago, and I'm hoping that'll help.
  9. Between my eyes! It only happens once a year but for some reason it's always a big cystic monster of a thing. I usually pretend it's a mosquito bite until the white stuff starts showing.
  10. Over the years I've tried Belara, Orthoevra (the patch) and after a break of 18 months when my hormonal acne reasserted itself big time, am now on Yasmin. All of those BCPs helped with my acne, but for me Yasmin has had the least side effects -but I know friends of mine who have had mood swings during the first month, so I really do think the side effects vary from person to person. A link that I found really helpful about BCP and acne was this: http://www.dermadoctor.com/pages/newsletter225.
  11. Hi, I've been on Isotrex cream for 3 and a half weeks now too, which is when I also started on Yasmin BCP and have Basocin (topical Clindamycin) for on the spot treatment. At first my skin started smoothing out and peeling, but after 2 weeks or so I started getting all the whiteheads that you were talking about and had 4 nastily inflammed spots in a week (I usually only had one beast of a spot at a time). But as you said, I have the impression that these were sleeping monsters that were just bro
×